DSpace
 

iRepository at Perpustakaan UniMAP >
The Library >
Conference Papers >

Please use this identifier to cite or link to this item: http://dspace.unimap.edu.my:80/dspace/handle/123456789/10277

Title: Stability of a dynamical system related to XY-model in quantum Markov chains scheme
Authors: Farrukh, Mukhamedov
Mansoor, Saburov
???metadata.dc.contributor.url???: far75m@yandex.ru
msaburov@gmail.com
Keywords: XY-model;Dynamical systems;Fixed points;Stability of the dynamical system;Regional Conference on Applied and Engineering Mathematics (RCAEM)
Issue Date: 2-Jun-2010
Publisher: Universiti Malaysia Perlis (UniMAP)
???metadata.dc.publisher.department???: Institut Matematik Kejuruteraan
Citation: Vol.2(4), p.214-217
Series/Report no.: Proceedings of the 1st Regional Conference on Applied and Engineering Mathematics (RCAEM-I) 2010
Abstract: In the present paper we studied stability of the dynamical system which is related to XY-model in quantum Markov chains scheme on Cayley tree of order three. We found out all fixed points and showed an absence of periodic points. We studied the asymptotical behavior of the trajectory of the dynamical system.
Description: 1st Regional Conference on Applied and Engineering Mathematics (RCAEM-I) 2010 organized by Universiti Malaysia Perlis (UniMAP) and co-organized by Universiti Sains Malaysia (USM) & Universiti Kebangsaan Malaysia (UKM), 2nd - 3rd June 2010 at Eastern & Oriental Hotel, Penang.
URI: http://hdl.handle.net/123456789/10277
Appears in Collections:Conference Papers

Files in This Item:

File Description SizeFormat
Paper ID R012.pdfAccess is limited to UniMAP community111.8 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! Perpustakaan Tuanku syed Faizuddin Putra, Kampus Pauh Putra, Universiti Malaysia Perlis, 02600, Arau Perlis
TEL: +604-9885420 | FAX: +604-9885405 | EMAIL: rujukan@unimap.edu.my Feedback